I'm taking geodon and effexor and I've been having horrible side effects. I am shaky all the time and I'm lazy to the point I have a hard time even taking a shower. I also feel that I have more anxiety than before. I haven't felt hunger in months and that is bad because I've been trying to gain weight. I can't fall asleep unless I take geodon. I tried going to sleep without geodon one night and I had some scary experience and I was awake for two days. I feel like the medication messed with my head that now I can't go to sleep naturally. I've tried many different medications and I had horrible side effects with all of them. So I talk to my doctor to get off on medications and just live medication free for a month and see how it goes. My doctor got mad at me. He said I have chemical imbalance in my brain and only the medications can help me. He then told me that if I don't take the medications eventually parts of my brain will shrink. I never heard of this so I was wondering if anybody heard this before. Anyway my doctor told me the decision is mine even though he disagrees. He was really sarcastic and rude to me. Is it really horrible to get off on medications? I just want to feel like my self again.
Posts You May Be Interested In
New phase making silk flowers came out nice first attempt
Hi. First time visiting. Been looking around for some good support for a bit. Today I found dailystrength and it looks pretty good. Nice to see support from fellow people in need. I am going to try my best to check in, write a few things here and there. Writing has never been something that I have been able to stick with.. I start journals and then walk away. But maybe this time...